# SDR SWIA201231046

- Difficulty date: June 20, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 29,237 hours, 40,999 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR EMERGENCY LIGHT AT 6A IS OUT.  (FLT 6219)  REPAIRED BROKEN WIRE WITH A SPLICE AT WHITE FLOOR EMERGENCY LIGHT IN REFERENCE TO EMB 120 AMM.
